Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 256823, 5 pages
http://dx.doi.org/10.1155/2013/256823
Research Article

A New Approach for Solving Fractional Partial Differential Equations

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 20 January 2013; Accepted 18 April 2013

Academic Editor: Livija Cveticanin

Copyright © 2013 Fanwei Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fanwei Meng, “A New Approach for Solving Fractional Partial Differential Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 256823, 5 pages, 2013. https://doi.org/10.1155/2013/256823.